Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 864173, 4 pages
Research Article

A Reverse Theorem on the - Continuity of the Dual Map

1Department of Mathematics and Physics, Texas A&M University Central Texas, Killeen, TX 76548, USA
2Department of Mathematics, University of Cadiz, 11519 Puerto Real, Spain

Received 9 October 2014; Accepted 22 February 2015

Academic Editor: Henryk Hudzik

Copyright © 2015 Mienie de Kock and Francisco Javier García-Pacheco. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Deville, G. Godefroy, and V. Zizler, Smoothness and Renormings in Banach Spaces, vol. 64 of Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman, Harlow, UK, 1993. View at MathSciNet
  2. R. E. Megginson, An Introduction to Banach Space Theory, vol. 183 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1998.
  3. M. M. Day, Normed Linear Spaces, vol. 21 of Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer, New York, NY, USA, 3rd edition, 1973. View at MathSciNet
  4. J. Diestel, Geometry of Banach Spaces—Selected Topics, vol. 485 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1975.
  5. F. J. García-Pacheco and A. Miralles, “Real renormings on complex Banach spaces,” Chinese Annals of Mathematics. Series B, vol. 29, no. 3, pp. 239–246, 2008. View at Publisher · View at Google Scholar · View at Scopus
  6. F. J. García-Pacheco, “A short note about exposed points in real Banach spaces,” Acta Mathematica Scientia B, vol. 28, no. 4, pp. 797–800, 2008. View at Google Scholar
  7. S. Banach, Théorie des Opérations Linéaires, Chelsea Publishing, New York, NY, USA, 1978.
  8. S. Mazur, “Über konvexe mengen in linearem normieten Raumen,” Studia Mathematica, vol. 4, pp. 70–84, 1933. View at Google Scholar
  9. M. D. Acosta, A. Aizpuru, R. M. Aron, and F. J. García-Pacheco, “Functionals that do not attain their norm,” Bulletin of the Belgian Mathematical Society—Simon Stevin, vol. 14, no. 3, pp. 407–418, 2007. View at Google Scholar · View at Scopus